, Volume 6, Issue 4, pp 327–333 | Cite as

Some intersection theorems on two-valued functions

  • R. J. Faudree
  • R. H. Schelp
  • V. T. Sós


be a family of two-valued functions defined on ann-element set in which each pair of functions in
satisfy a given intersection condition. For certain intersection conditions we determine the maximal value of

AMS subject classification (1980)

05 C 35 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    R. Ahlswede andG. O. H. Katona, Contributions to the geometry of Hamming spaces,Discrete Math. 17 (1977), 1–22.zbMATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    N. G. de Bruijn andP. Erdős, On a combinatorial problem,Proc. Konink Nederland Akad. Wetensch. Amsterdam 51 (1948), 421–423.Google Scholar
  3. [3]
    F. R. K. Chung, R. L. Graham, P. Frankl andJ. Shearer, Some intersection theorems for ordered sets and graphs,to appear.Google Scholar
  4. [4]
    P. Erdős, Chao Ko andR. Rado, Intersection theorems for systems of finite sets,Quart. J. Math. 2 (1961), 313–320.CrossRefGoogle Scholar
  5. [5]
    R. L. Graham, M. Simonovits andV. T. Sós, A note on the intersection properties of subsets of integers,J. Comb. Th. (A) 28 (1980), 106–116.zbMATHCrossRefGoogle Scholar
  6. [6]
    V. Rödl,to appear.Google Scholar
  7. [7]
    M. Simonovits andV. T. Sós, Intersections on structures,Combinatorial Math., Optimal Design and their Applications, Ann. Discrete Math.6 (1980), 301–314.zbMATHGoogle Scholar
  8. [8]
    M. Simonovits andV. T. Sós, Intersection theorems for subsets of integers,European Journal of Comb. 2 (1981), 363–372.zbMATHGoogle Scholar
  9. [9]
    M. Simonovits andV. T. Sós, Graph intersection theorems,Proc. Colloq. Combinatorics and Graph Theory, Orsay, Paris, 1976, 389–391.Google Scholar
  10. [10]
    M. Simonovits andV. T. Sós, Intersection theorems for graphs II,Coll. Math. Soc. J. Bolyai 18,Combinatorics, Keszthely, Hungary (1976), 1017–1029.Google Scholar

Copyright information

© Akadémiai Kiadó 1986

Authors and Affiliations

  • R. J. Faudree
    • 1
  • R. H. Schelp
    • 1
  • V. T. Sós
    • 2
  1. 1.Department of Mathematical SciencesMemphis State UniversityMemphisUSA
  2. 2.Mathematical Institute of the Hungarian Academy of SciencesBudapestHungary

Personalised recommendations